# SDR WRLA2009050

- Difficulty date: February 7, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND AVIONICS COMPARTMENT FLOOR SUPPORT ANGLE CRACKED AT STA 420 PNL 1152AZ.  REF EGAT N/R U05049.  REPAIRED CRACK AREA IAW SRM VOL1 53-00-01 FIG 10 REV 40.
